# SDR FDEA200905271803

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 63,386 hours, 21,631 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING 30000 FT, RECEIVED LT ENG  OVERHEAT, PULLED THRUST LEVER BACK AND WARNING  EXTINGUISHED.  INSPECTED ENG FOR EVIDENCE OF DUCT LEAKS. FOUND  FOIL WRAP MISSING FROM IP DUCT IN STRUT.  DUCT CLAMP WAS NOT TIGHT.  TIGHTENED CLAMP NEEDS ENG  RUN.  CLAMP AND SEAL ORDERED AS A PRECAUTION.  REPLACED SEAL AND CLAMP ON FLEXIBLE JOINT OF HP 2  PORT JUST ABOVE ENG STRUT FIRE WALL. RE-FOILED  CLAMP AND ENGINE RUN TO TO POWER FOR 5 MIN.S WITH,  NO EVIDENCE OF AIR LEAKS. OK FOR SERVICE. REF :  SERVICE LETTER 757-SL-36-11-A.
